# SDR CA130911018

- Difficulty date: September 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Fractured
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) DURING TAKEOFF, A LOW OIL PRESSURE AND FIRE ALARMS LIGHT ON. THE PILOTS SHUTDOWN THE ENGINE AND OPENED THE FIRE EXTINGUISHER BOTTLES.  THE ACFT RETURNED TO THE AIRPORT OF ORIGIN WERE AN UNEVENTFUL LANDING WAS PERFORMED.  THE POST FLIGHT INSPECTION REVEALED THE PROPELLER WAS SEIZED, OIL LEAKAGE AT THE NR 6 AND 7 BEARING AREA DUE TO THE VENT AND PRESSURE TUBES WERE FRACTURED AND THE PT BLADES WERE FRACTURED.
